# SDR SWAA2014071129902

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 51,607 hours, 31,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AIR CONDITIONING DISTRIBUTION BAY UPPER FLOORBOARD SUPPORT BRACKET CRACKED AT BS 540 RT OF CTR.  R & R BRACKET IAW SRM.
